I can only tell you this, after taking chemo, once my hair came back and got long enough, I tried to color it. The color set my scalp on fire! I also bought something from my hairdresser to help thicken my hair at that time because it came back in really thin. Same thing. Burned like heck. So I'd say drugs can definitely have an effect on your hair and scalp.
I don't know about that particular drug, but my younger sister was a beautician for years and she wouldn't perm or color hair within a certain time before or after a planned surgery or a pregnant woman's due date. We used to have really good arguments about that because I would want a perm a month before my due date and she would refuse and tell me why. Since then I have asked various other beauticians about that and they all agree. I also know from experience that some prescriptions drugs can cause a person's hair to thin. Look up your meds online and see what you can find out.
|Previous: Beware of Drug Interactions||Next: How Do I Stop Taking Prescription Sleep Medications Safely?|
Add your voice to the conversation. Click here to answer this question.